The Stacks project

Bibliography entry Berkovich

author
Berkovich, Vladimir G.
title
Spectral theory and analytic geometry over non-Archimedean fields
year
1990
publisher
American Mathematical Society, Providence, RI
series
Mathematical Surveys and Monographs
volume
33
pages
x+169

@BOOK{Berkovich,
    AUTHOR = "Berkovich, Vladimir G.",
    TITLE = "Spectral theory and analytic geometry over non-{A}rchimedean fields",
    SERIES = "Mathematical Surveys and Monographs",
    VOLUME = "33",
    PUBLISHER = "American Mathematical Society, Providence, RI",
    YEAR = "1990",
    PAGES = "x+169"
}

      

This item is referenced in 2 tags:

  • in Section 85.9: Rig-surjective morphisms
  • in Remark 85.9.10